# SDR FDEA201409062501

- Difficulty date: September 6, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 71,270 hours, 14,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0640
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,572 hours, 5,400 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, RECEIVED AN EMERGENCY LIGHT BATTERY 1 LOW.    TROUBLESHOOTING IS REQUIRED PRIOR TO INSTALLING PARTS.  R & R EMERGENCY BATTERY IAW AMM 33-51-01-4 & FUNCTIONED IAW AMM 33-51-01-5.  ALL TESTS PASSED.  R & R EMERGENCY LIGHTS BATTERY IAW AMM 33-51-01-4 AND TESTED SATISFACTORY IAW AMM 33-51-01-5.
